My doctor put me on the pill because I have irregular periods. Sometimes it will last for about 6 months and leave for 6 months, but I usually do not have cramps. I'm also Anemic and she does not want me to get pregnant before my blood levels increase. I have not noticed any weight gain nor do I have any acne issues but I have had some cramping, nothing unbearable just noticeable. I just really want my period to stop so that I can enjoy life and actually have sex with my husband! (We've only been married for a year and have not been able to for about 3 weeks)
The pill should stop this issue soon, but, if you are concerned, call your doctor and report this. Has your doctor done any testing, such as a hormone panel before you were put on the pill? If not, that should be done and you might also benefit from seeing and endocrinologist to see if there is some sort of endocrine issue that cause any of these symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2010 • 1 answer
Posted 13 May 2014 • 2 answers
Posted 5 May 2015 • 1 answer
Posted 9 Aug 2016 • 0 answers
Has anyone taken Lo loestrin Fe for PCOS has it regulated your periods have you started your period?
Posted 19 Jan 2017 • 0 answers